# SDR HEEA076965

- Difficulty date: October 30, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 4270
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. PENDING VENDOR REPAIR.
